# SDR SWAA2016090755554

- Difficulty date: August 28, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 76,644 hours, 63,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545768
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER BEARSTRAP CRACKED AT BS 345, WL 210.  REPAIRED THE BEAR STRAP IAW SRM.
